zbMATH — the first resource for mathematics

Found 25 Documents (Results 1–25)

Bojarski, Bogdan (ed.) et al., Evolution equations. Existence, regularity and singularities. Proceedings of the minisemester, Warsaw, Poland, September 21-October 2, 1998. Warsaw: Polish Academy of Sciences, Institute of Mathematics, Banach Cent. Publ. 52, 11-24 (2000).
PDF BibTeX Cite
Full Text: EuDML
Theor. Math. Phys. 118, No. 3, 301-306 (1999); translation from Teor. Mat. Fiz. 118, No. 3, 383-389 (1999).
PDF BibTeX Cite
Full Text: DOI
Dresden: Univ. Dresden, Abt. Math. iii, 109 S., Anhang 73 S. (1992).
MSC:  47D06 46B40
PDF BibTeX Cite
Wiley Series in Probability and Mathematical Statistics. New York etc.: John Wiley & Sons, Inc.. xiv, 228 p. (1991).
Reviewer: H.Büning (Berlin)
PDF BibTeX Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3